RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 292, Number 3, Pages 521–524 (Mi dan8281)  

MATHEMATICS

A characteristic of extremals of variational problems

N. A. Bobylev

Institute of Control Sciences, Moscow

Full text: PDF file (537 kB)

Bibliographic databases:
UDC: 517.97
Presented: В. П. Маслов
Received: 02.09.1985

Citation: N. A. Bobylev, “A characteristic of extremals of variational problems”, Dokl. Akad. Nauk SSSR, 292:3 (1987), 521–524

Citation in format AMSBIB
\Bibitem{Bob87}
\by N.~A.~Bobylev
\paper A characteristic of extremals of variational problems
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 292
\issue 3
\pages 521--524
\mathnet{http://mi.mathnet.ru/dan8281}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=874931}


Linking options:
  • http://mi.mathnet.ru/eng/dan8281
  • http://mi.mathnet.ru/eng/dan/v292/i3/p521

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019